Alert archive / Arizona / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood watch at Sep 5, 2007, 9:25 AM MST. It took effect at Sep 5, 2007, 5:00 PM MST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2007, 9:25 AM MST (16:25 UTC)
- In effect from
- Sep 5, 2007, 5:00 PM MST
- Expired
- Sep 6, 2007, 2:55 PM MST
- In force
- 22 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KTWC 051625 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 925 AM MST WED SEP 5 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH 5PM MST THURSDAY AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES... .TROPICAL MOISTURE ASSOCIATED WITH TROPICAL SYSTEM HENRIETTE WILL CAUSE HEAVY RAINFALL OVER COCHISE AND SANTA CRUZ COUNTIES FROM LATE THIS AFTERNOON THROUGH THURSDAY AFTERNOON. THE REMNANTS OF THE TROPICAL SYSTEM IS EXPECTED TO BE NEAR DOUGLAS THURSDAY MORNING. THUNDERSTORMS WILL LIKELY DEVELOP WELL AHEAD OF THE SYSTEMS REMNANT CIRCULATION. AZZ034-035-060430- /O.NEW.KTWC.FF.A.0004.070906T0000Z-070907T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ COUNTY-COCHISE COUNTY- 925 AM MST WED SEP 5 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH THURSDAY AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY. * FROM 5 PM MST THIS AFTERNOON THROUGH THURSDAY AFTERNOON * MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTHEAST ARIZONA TODAY AND TONIGHT AHEAD OF TROPICAL SYSTEM HENRIETTE. THIS WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA STARTING THIS AFTERNOON AND CONTINUING INTO THURSDAY. HEAVY RAINFALL WILL LIKELY OCCUR OVER COCHISE AND SANTA CRUZ COUNTIES...GIVEN THE TROPICAL NATURE OF THE ATMOSPHERE. RAINFALL TOTALS BY THURSDAY AFTERNOON ARE EXPECTED TO RANGE FROM 1 TO 2 INCHES IN THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE FLASH FLOOD THREAT...THESE AMOUNTS WOULD CREATE THE POTENTIAL FOR SIGNIFICANT FLOW IN SOME OF THE LARGER WASHES AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
4 follow-up statements
000 WGUS65 KTWC 060430 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 930 PM MST WED SEP 5 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 5PM MST THURSDAY AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES... .TROPICAL MOISTURE ASSOCIATED WITH WEAKENING TROPICAL STORM HENRIETTE WILL CAUSE HEAVY RAINFALL OVER COCHISE AND SANTA CRUZ COUNTIES OVERNIGHT INTO THURSDAY AFTERNOON. THE REMNANTS OF THE HENRIETTE IS EXPECTED MOVE OVER COCHISE COUNTY THURSDAY MORNING AND THEN INTO SOUTHWEST NEW MEXICO THURSDAY AFTERNOON. AZZ034-035-061230- /O.CON.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ COUNTY-COCHISE COUNTY- 930 PM MST WED SEP 5 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY. * THROUGH THURSDAY AFTERNOON * MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTHEAST ARIZONA OVERNIGHT AHEAD OF WEAKENING TROPICAL STORM HENRIETTE. THIS WILL LEAD TO WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE AREA OVERNIGHT INTO THURSDAY. HEAVY RAINFALL WILL LIKELY OCCUR OVER COCHISE AND SANTA CRUZ COUNTIES...GIVEN THE TROPICAL NATURE OF THE ATMOSPHERE. RAINFALL TOTALS BY THURSDAY AFTERNOON ARE EXPECTED TO RANGE FROM 1 TO 2 INCHES IN THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE FLASH FLOOD THREAT... THESE AMOUNTS WOULD CREATE THE POTENTIAL FOR SIGNIFICANT FLOW IN SOME OF THE LARGER WASHES AND RIVERS...INCLUDING THE SAN PEDRO RIVER. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
000 WGUS65 KTWC 061107 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 407 AM MST THU SEP 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 5 PM MST THIS AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES... .ABUNDANT MOISTURE ASSOCIATED WITH WEAKENING TROPICAL SYSTEM HENRIETTE WILL BRING THE POTENTIAL FOR HEAVY RAINFALL ACROSS SANTA CRUZ AND COCHISE COUNTIES THROUGH THIS AFTERNOON. AZZ034-035-061930- /O.CON.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ COUNTY-COCHISE COUNTY- 407 AM MST THU SEP 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY. * THROUGH THIS AFTERNOON * MOISTURE ASSOCIATED WITH WEAKENING TROPICAL SYSTEM HENRIETTE WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SANTA CRUZ AND COCHISE COUNTIES TODAY. RAINFALL TOTALS BY THIS EVENING ARE EXPECTED TO RANGE FROM 0.50 TO 2 INCHES IN THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE FLASH FLOOD THREAT...THESE AMOUNTS WOULD CREATE THE POTENTIAL FOR SIGNIFICANT FLOW IN SOME OF THE LARGER WASHES AND RIVERS...INCLUDING THE SAN PEDRO RIVER. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
000 WGUS65 KTWC 061931 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 1231 PM MST THU SEP 6 2007 ...ISOLATED HEAVY RAINFALL AND LOCALIZED FLASH FLOODING STILL POSSIBLE THIS AFTERNOON IN COCHISE AND SANTA CRUZ COUNTIES... .EVEN THOUGH REMNANTS OF HENRIETTE HAD MOVED INTO NEW MEXICO...A VERY MOIST AIRMASS WAS IN PLACE ACROSS SOUTHEAST ARIZONA. THE DEEPEST MOISTURE EXTENDED FROM NORTHWEST MEXICO INTO SANTA CRUZ AND SOUTHERN COCHISE COUNTIES THIS MORNING. PARTIAL CLEARING EARLY THIS AFTERNOON COMBINED WITH DAY TIME HEATING WILL LEAD TO THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. DUE TO THE TROPICAL LIKE AIRMASS IN PLACE...THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH MAY LEAD TO RUNOFF PROBLEMS. AZZ034-035-070000- /O.CON.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ COUNTY-COCHISE COUNTY- 1231 PM MST THU SEP 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY. * UNTIL 5 PM MST THIS AFTERNOON * A VERY MOIST AIRMASS WAS IN PLACE ACROSS PARTS OF SOUTHEAST ARIZONA IN THE WAKE OF REMNANTS OF TROPICAL SYSTEM HENRIETTE WHICH HAD MOVED INTO SOUTHERN NEW MEXICO AND WEST TEXAS THIS MORNING. WIDESPREAD RAINFALL AMOUNTS SINCE YESTERDAY IN THE WATCH AREA HAVE BEEN GENERALLY LIGHT WITH A FEW AREAS RANGING FROM JUST OVER ONE-HALF OF AN INCH NORTH OF NOGALES TO AROUND TWO INCHES SOUTHEAST OF WILLCOX. ALTHOUGH WIDESPREAD HEAVY RAIN AMOUNTS WERE NOT OBSERVED YET...THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND SUBSEQUENT RUNOFF PROBLEMS STILL EXISTED ACROSS SANTA CRUZ AND COCHISE COUNTIES THIS AFTERNOON. * PARTIAL CLEARING EARLY THIS AFTERNOON COMBINED WITH DAY TIME HEATING WILL LEAD TO THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ISOLATED FLOODING OF WASHES AND ROADWAYS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
000 WGUS65 KTWC 062155 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 255 PM MST THU SEP 6 2007 AZZ034-035-062300- /O.CAN.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ COUNTY-COCHISE COUNTY- 255 PM MST THU SEP 6 2007 ...FLASH FLOOD WATCH IS CANCELLED FOR COCHISE AND SANTA CRUZ COUNTIES... WIDESPREAD HEAVY RAINFALL IS NO LONGER EXPECTED OVER COCHISE AND SANTA CRUZ COUNTIES. THUNDERSTORMS DEVELOPING IN THE WAKE OF REMNANTS OF TROPICAL SYSTEM HENRIETTE WILL NOT CAUSE WIDESPREAD FLASH FLOODING THIS AFTERNOON. ALTHOUGH...ISOLATED HEAVY RAINFALL AND MINOR FLOODING WILL BE POSSIBLE. WIDESPREAD RAINFALL AMOUNTS SINCE YESTERDAY IN THE WATCH AREA HAVE BEEN GENERALLY LIGHT WITH A FEW AREAS RANGING FROM JUST OVER ONE-HALF OF AN INCH NORTH OF NOGALES TO AROUND TWO INCHES SOUTHEAST OF WILLCOX. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 2:45 AM MST, 6 hours 40 minutes earlier.
Area forecast discussion, Sep 5, 2:45 AM MST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 245 AM MST WED SEP 5 2007 .SYNOPSIS....INCREASING MOISTURE AHEAD OF DECAYING TROPICAL SYSTEM HENRIETTE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA STARTING THIS AFTERNOON AND CONTINUING INTO THURSDAY. NOTICEABLY COOLER ON THURSDAY FOLLOWED BY SOMEWHAT DRIER AND WARMER CONDITIONS THIS WEEKEND. && .DISCUSSION...SATELLITE IMAGERY INDICATED GENERALLY CLEAR SKIES ACROSS SE AZ AT THIS TIME WITH THE EXCEPTION OF SCATTERED MAINLY MID-LEVEL CLOUDINESS OVER SE PINAL/WRN GRAHAM COUNTIES. DEWPOINTS VALID 09Z RANGED FROM THE UPPER 40S-LOWER 60S AND THESE TEMPS WERE NEARLY 5-20 DEGS HIGHER VERSUS 24 HOURS AGO. THICKER CLOUDINESS IN ADVANCE OF HURRICANE HENRIETTE MOVING NWD ACROSS CENTRAL/SRN SONORA WHERE CLOUD TOPS WERE GRADUALLY COOLING...AND A FEW LIGHTNING STRIKES WERE DETECTED DURING THE PAST HOUR OVER E CENTRAL SONORA. WAS CURIOUS TO OBSERVE THAT THE 05/00Z NAM/GFS SOLUTIONS HAD LOWERED POPS ACROSS THIS FORECAST AREA FOR LATER TODAY AND INTO THURSDAY VERSUS PREVIOUS SOLUTIONS. HOWEVER...QUICK GLANCE AT 05/06Z NAM ACCUM PRECIP FIELDS AVAILABLE IN AWIPS THRU THURSDAY NIGHT HAD CHANGED CONSIDERABLY VERSUS THE 05/00Z SOLUTION...AND DEPICTED A FAIRLY LARGE SWATH OF PRECIP TO OCCUR GENERALLY FROM SANTA CRUZ COUNTY NORTHWARD ACROSS THE TUCSON METRO AREA INTO SE PINAL COUNTY FROM LATE THIS AFTERNOON INTO EARLY THUR. EVEN HEAVIER PRECIP WAS PROGGED ACROSS NERN SONORA INTO SRN NM. THE UPSHOT...GIVEN THE RUN-TO-RUN INCONSISTENCIES AMONGST THE VARIOUS NWP GUIDANCE...HAVE ONLY MADE VERY MINOR MODIFICATIONS TO THE EXISTING/INHERITED FORECASTS. THUS WILL REFLECT A CHANCE OF SHOWERS/THUNDERSTORMS STARTING THIS AFTERNOON AND CONTINUING INTO THUR ACROSS ALL OF SE AZ. ALSO...THOUGHT ABOUT THE POSSIBILITY OF A FLASH FLOOD WATCH FOR TONIGHT INTO THUR MORNING FOR SANTA CRUZ AND COCHISE COUNTIES WITH BELIEF THAT HEAVIEST RAINFALL WOULD OCCUR IN THIS AREA. HOWEVER...DECIDED TO DEFER THIS NOTION TO THE DAYSHIFT PARTICULARLY IN LIGHT OF THESE RECENT INCONSISTENT MODEL SOLUTIONS. HOWEVER...AM FAIRLY CONFIDENT THAT AT LEAST LOCALLY HEAVY RAINFALL WILL EVENTUALLY OCCUR...MAINLY TONIGHT INTO THUR MORNING...AND MAINLY FROM THE TUCSON METRO AREA SOUTHEASTWARD. AGAIN...THE DAYSHIFT CAN ADD THIS DETAIL LATER TODAY AS NECESSARY. AT ANY RATE...PER COORD WITH WFO PSR...OPTED TO REFLECT A MORE- PRONOUNCED DRYING TREND FROM WEST-EAST STARTING THUR NIGHT INTO FRI VERSUS INHERITED FORECASTS. THUS...WILL DEPICT DRY CONDITIONS BY FRI AFTERNOON ACROSS FAR WRN PIMA COUNTY...BUT WILL MAINTAIN FAIRLY LOW-GRADE POPS TUCSON VICINITY EWD INTO FRI EVENING. MID-LEVEL MOISTURE EXPECTED TO LINGER THIS WEEKEND SUFFICIENT TO JUSTIFY A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CENTRAL/ERN SECTIONS. THEREAFTER...MOISTURE PROGGED TO INCREASE DURING THE MON-TUE PERIOD AS HIGH PRESSURE BECOMES CENTERED OVER THE SRN CONUS AND TROUGH DEEPENS ALONG THE WEST COAST. FOR NOW WILL DEPICT A SLIGHT CHANCE OF AFTERNOON/EVENING SHOWERS/THUNDERSTORMS TUCSON VICINITY EWD THOUGH WOULD NOT BE SURPRISED TO EVENTUALLY SEE THESE POP VALUES TRENDED UPWARD ESPECIALLY ACROSS ERN SECTIONS. ANOTHER WARM DAY ON TAP TODAY WITH MAX TEMPS NEARLY 3-5 DEGS OR SO ABOVE SEASONAL NORMALS. COOLER THUR WITH MAX TEMPS ABOUT 10 DEGS OR SO LOWER VERSUS TODAY. WARMING TREND TO OCCUR BY SAT WITH DAYTIME MAX TEMPS DURING THE SAT-TUE PERIOD RETURNING TO NEAR...OR SLIGHTLY ABOVE...SEASONAL NORMALS FOR EARLY SEPTEMBER. && .AVIATION...VFR CONDITIONS AT KTUS/KOLS/KDUG THIS MORNING. HOWEVER...SCATTERED TSRA/SHRA TO OCCUR ACROSS SE AZ THIS AFTERNOON AND CONTINUE INTO THURSDAY. CEILINGS ASSOCIATED WITH TSRA AS LOW AS 2-3KFT AGL AND VSBYS AS LOW AS 3-5SM WITH THE STRONGEST TSTMS. BRIEF WIND GUSTS TO AROUND 40 KTS OR SO LATER THIS AFTERNOON AND EVENING VICINITY TSTMS. PRECIPITATION MAY TRANSITION TO MORE STRATIFORM-TYPE RAIN VERSUS TSRA/SHRA THURSDAY...BUT AT LEAST SCATTERED COVERAGE IS STILL EXPECTED. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 5, 5:03 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 503 AM MST WED SEP 5 2007 AZZ019-029>035-052315- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 503 AM MST WED SEP 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTHEAST ARIZONA TODAY AND TONIGHT AHEAD OF DECAYING TROPICAL SYSTEM HENRIETTE. THIS WILL LEAD TO A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA STARTING THIS AFTERNOON AND CONTINUING INTO THURSDAY. ALTHOUGH LOCALLY HEAVY RAINFALL MAY OCCUR ANYWHERE ACROSS SOUTHEAST ARIZONA... THE HIGHEST POTENTIAL OF HEAVY RAINS AND A SUBSEQUENT FLOODING THREAT WILL BE FROM THE TUCSON METRO AREA SOUTHEASTWARD ACROSS SANTA CRUZ AND COCHISE COUNTIES. RAINFALL TOTALS BY THURSDAY AFTERNOON ARE EXPECTED TO RANGE FROM 1 TO 2 INCHES IN SOME AREAS. THESE AMOUNTS WOULD CREATE THE POTENTIAL FOR SIGNIFICANT FLOW IN SOME OF THE LARGER WASHES AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WILL EXIST AREAWIDE ON THURSDAY. THEREAFTER...A DRYING TREND WILL OCCUR FROM WEST TO EAST STARTING THURSDAY NIGHT AND CONTINUING INTO THE WEEKEND. DRY CONDITIONS ARE EXPECTED ACROSS FAR WESTERN PIMA COUNTY BY FRIDAY AFTERNOON. HOWEVER...SUFFICIENT MOISTURE IS EXPECTED TO PROVIDE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FROM THE TUCSON METRO AREA EASTWARD THIS WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 3:37 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
| Sep 5, 3:55 PM MST | Flash Flood Warning | TWC | Pima | 95 min |
Nearby
Flash Flood Watches in Arizona, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.